Volume 17, Issue 2 (12-2018)                   JIRSS 2018, 17(2): 91-117 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Umair Sohail M, Javid S, Kadilar ‎, Ahmed S. Generalized Family of Estimators for Imputing Scrambled Responses. JIRSS. 2018; 17 (2) :91-117
URL: http://jirss.irstat.ir/article-1-441-en.html
Department of Statistics‎, ‎Quaid-i-Azam University‎, ‎Islamabad‎, ‎Pakistan , umairsohailch@gmail.com
Abstract:   (4218 Views)

‎When there is a high correlation between the study and auxiliary variables‎, ‎the rank of the auxiliary variable also correlates with the study variable‎. ‎Then‎, ‎the use of the rank as an additional auxiliary variable may be helpful to increase the efficiency of the estimator of the mean or the total number of the population‎. ‎In the present study‎, ‎we propose two generalized families of estimators for imputing the scrambling responses by using the variance and the rank of the auxiliary variable‎. ‎Expressions for the bias and the mean squared error are obtained up to the first order of approximation‎. ‎A numerical study is carried out to observe the performance of estimators‎. ‎

Full-Text [PDF 522 kb]   (979 Downloads)    
Type of Study: Original Paper | Subject: 62Dxx: Sampling theory, sample surveys
Received: 2017/07/19 | Accepted: 2018/01/22 | Published: 2018/07/5

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society